Dimetapp Cold & Allergy is a great tasting medicine for Children’s Cold & Allergy.
Each 5 ml contains:
Brompheniramine Maleate 2mg
Phenylephrine hydrochloride 5mg
6-12 years - 7.5mL every 6-8 hours
12 years - Adults: 10mL every 6-8 hours
Maximum of 4 doses in 24 hours. May be taken diluted with water or fruit juice.
Do not exceed 4 doses in any 24 hour period. Not to be used in children under 6 years of age without medical advice.
This medication causes drowsiness. If affected do not drive a motor vehicle or operate machinery.
If you suffer from high blood pressure, asthma, heart or thyroid disease, diabetes, glaucoma, difficulty in urination due to enlargement of the prostate gland, hypersensitivity to any of the ingredients, or are taking or have recently taken antidepressants medication or are taking sedative or tranquillizers seek medical advice before taking this medication.
Woman who are pregnant or nursing a baby should seek the advice of a doctor or pharmacist before using this product.
If symptoms persist for more than 48 hours or are accompanied by a high fever, a doctor or pharmacist should be consulted.